# SDR CA000928007

- Difficulty date: September 8, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Part number: 9787318132
- Condition: Inoperative
- Location: Aileron Trim
- Part time: 76 hours, 47 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN OPERATED DURING A FUNCTIONAL CHECK IT WAS FOUND THAT THE TRIM TAB WOULD OPERATE FULLY IN THE DOWNSELECTION, BUT WHEN UP (RIGHT WING DOWN) WAS SELECTED THE TRIM TAB ACTUATOR WOULD OPERATE BACK THROUGH THE NEUTRAL POSITION BUT FAIL JUST AFTER THE NEUTRAL POSITION. THE TRIM COULD AGAIN BE SELECTED & OPERATE NORMALLY TO THE DOWN POSITION BUT WOULD FAIL AGAIN JUST PAST THE NEUTRAL POSITION WHEN SELECTED TO THE UP POSITION. THE PROBLEM WAS CORRECTED BY CHANGING THE TRIM ACTUATOR.
